# SDR ASAA2022112840978

- Difficulty date: November 28, 2022
- Submitted: December 1, 2022
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 24,095 hours, 7,580 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Gasket
- Part number: 65C330955
- Condition: Leaking
- Location: Rt Wg Access Pn
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RH WING FUEL PANEL 632KB SMALL FUEL LEAK. GROUNDED - YES. REMOVED PANEL #632KB ON RH WING. REPLACED GASKET & REINSTALLED RH WING LOWER FUEL 632KB IN REF TO B737-900 AMM 28-11-11-400-801, TRANSFER FUEL BACK, SOAKED FOR A HOUR, NO LEAKS NOTED. OK FOR SERVICE.
